Translator Disclaimer
April, 2021 On the Pricing Formula for the Perpetual American Volatility Option Under the Mean-reverting Processes
Hsuan-Ku Liu, Tse-Yu Lin, Yen-Lung Tsai
Author Affiliations +
Taiwanese J. Math. 25(2): 365-379 (April, 2021). DOI: 10.11650/tjm/200803

Abstract

This paper studies the properties of the parabolic free-boundary problem arising from pricing of American volatility options in mean-reverting volatility processes. When the volatility index follows the mean-reverting square root process (MRSRP), we derive a closed-form pricing formula for the perpetual American power volatility option. Moreover, an artificial neural network (ANN) approach is extended to find an approximate solution of the free boundary problem arising from pricing the perpetual American option. The comparison results demonstrates that the ANN provides an accurate approach to approximate solution for the free boundary problem.

Funding Statement

This work was partially supported by the MOST under Grant No. 107-2115-M-152-001.

Citation

Download Citation

Hsuan-Ku Liu. Tse-Yu Lin. Yen-Lung Tsai. "On the Pricing Formula for the Perpetual American Volatility Option Under the Mean-reverting Processes." Taiwanese J. Math. 25 (2) 365 - 379, April, 2021. https://doi.org/10.11650/tjm/200803

Information

Received: 24 December 2019; Revised: 8 May 2020; Accepted: 12 August 2020; Published: April, 2021
First available in Project Euclid: 24 March 2021

Digital Object Identifier: 10.11650/tjm/200803

Subjects:
Primary: 60H10, 60H15

Rights: Copyright © 2021 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.25 • No. 2 • April, 2021
Back to Top